# SDR USAA061009

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 15,503 hours, 15,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D53112822600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT NUT PLATE HOLES, Y505 FRAME 12-14.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-72-11; CORR TASK JA-220-53500; LEVEL 1   DEFECT SIZE: 1/8" BY 1/8"
